A 69-year-old wom an was adm itted to the em ergency departm ent w ith prom inent skeletal m uscle..

A 69-year-old wom an was adm itted to the em ergency departm ent w ith prom inent skeletal m uscle weakness, drowsiness, em otional lability, confusion, dizziness, nausea, and constipation. The patient’s m edications on adm ission included losartan and furosem ide for chronic heart failure, teriparatide for osteoporosis, and tim olol and dorzolam ide for glaucom a. Lab tests revealed a serum calcium level of 14 m g/dL (norm al 8.5-10.5 m g/dL). Which of the drugs taken by the patients m ost likely caused her hypercalcem ia? A. Losartan B. Furosem ide C. Tim olol D. Teriparatide E. Dorzolam ide

Don't use plagiarized sources. Get Your Custom Essay on
A 69-year-old wom an was adm itted to the em ergency departm ent w ith prom inent skeletal m uscle..
For as low as $7/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*